# SDR CA000316004

- Difficulty date: February 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 9787318132
- Condition: Erratic
- Location: Rudder Trim
- Part time: 68 hours, 50 cycles
- Component: Rudder Tab Contr, Pilats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE TRIM INDICATION WAS ERRATIC WHEN THE TRIM BUTTON WAS PUSHED AND STABLE AFTER THE BUTTON WAS RELEASED. THE INDICATOR WAS ALSO INTERMITTENTLY ERRATIC.  MAINTENANCE REPLACED THE TRIM ACTUATOR.
